Items where Author is "Anwar Alwardi, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Anwar Alwardi, (2016) Matching transversal edge domination in graphs. Applications and Applied Mathematics: An International Journal, 11 (2). pp. 919-929. ISSN 1932-9466

Rangarajan, R. and Akram Alqesmah, and Anwar Alwardi, (2015) On Vn-Arithmetic Graph. International Journal of Computer Applications, 125 (9). pp. 1-7. ISSN 0975 - 8887

Sivakumar, S. and Soner, N. D. and Anwar Alwardi, (2012) Neighborhood connected equitable domination in graphs. Appl. Math. Sci. (Ruse), 6 (49-52). pp. 2445-2452.

Anwar Alwardi, and Soner, N. D. and Deepak, G. (2012) On the middle CN-dominating graphs. J. Math. Comput. Sci., 2 (4). pp. 889-897.

Deepak, G. and Soner, N. D. and Anwar Alwardi, (2012) Vertex minimal and common minimal equitable dominating graphs. Int. J. Contemp. Math. Sci., 7 (9-12). pp. 499-505.

This list was generated on Wed Nov 21 02:33:30 2018 IST.